English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Generalizations of Arnold’s version of Euler’s theorem for matrices

Petrenko, B., & Mazur, M. (2010). Generalizations of Arnold’s version of Euler’s theorem for matrices. Japanese Journal of Mathematics, 5(2), 183-189. doi:10.1007/s11537-010-1023-9.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Petrenko, Bogdan1, Author              
Mazur, Marcin, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Japanese Journal of Mathematics
  Alternative Title : Jpn. J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 (2) Sequence Number: - Start / End Page: 183 - 189 Identifier: -